# SDR CA971016007

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 59268805505
- Condition: Failed
- Location: Slat Control
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, CREW UNABLE TO DEPLOY LEADING EDGE SLATS. CYCLED SEVERAL TIMES. SLATS EXTEDNDED AT 25 DEGREES FLAP. MAINTENANCE ACTION INVOLVED REPLACING SLAT CONTROL VALVE. LEAK CHECK AND OPERATIONAL CHECK CARRIED OUT.
